Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 2, NWS Tallahassee, FL

January 7, 2015

NWS Tallahassee, FL issued this small craft advisory at Jan 7, 2015, 4:20 PM EST. It took effect at Jan 8, 2015, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 4:20 PM EST (21:20 UTC)
In effect from
Jan 8, 2015, 10:00 AM EST
Expired
Jan 8, 2015, 7:00 PM EST
In force
9 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WHUS72 KTAE 072120
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT FROM 7 PM EST THIS EVENING 10
AM EST THURSDAY MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...


GMZ730-750-755-765-770-775-080400-
/O.CON.KTAE.GL.W.0001.150108T0000Z-150108T1500Z/
/O.NEW.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
420 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM TO 7 PM 
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* PEAK WINDS: NORTHEAST AROUND 30 KNOTS WITH FREQUENT GUSTS OF 35
  TO 40 KNOTS...HIGHEST OFFSHORE.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET IN APALACHEE
  BAY. 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET NEARSHORE OUTSIDE
  OF APALACHEE BAY. 10 TO 14 FEET OCCASIONALLY UP TO 18 FEET
  BEYOND 20 NM FROM SHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
4 follow-up statements
615 
WHUS72 KTAE 080232
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
932 PM EST WED JAN 7 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY
MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...

GMZ730-750-755-765-770-775-081000-
/O.CON.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
932 PM EST WED JAN 7 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY.

* PEAK WINDS: NORTHEAST AROUND 30 KNOTS WITH FREQUENT GUSTS OF 35
  TO 40 KNOTS...HIGHEST OFFSHORE.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET IN APALACHEE
  BAY. 8 TO 10 FEET OCCASIONALLY UP TO 13 FEET NEARSHORE OUTSIDE
  OF APALACHEE BAY. 10 TO 14 FEET OCCASIONALLY UP TO 18 FEET
  BEYOND 20 NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GOULD/CAMP
749 
WHUS72 KTAE 080821
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
321 AM EST THU JAN 8 2015

...A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY
MORNING FOR ALL OF THE COASTAL WATERS...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 AM THURSDAY
MORNING UNTIL 7 PM THURSDAY EVENING...

GMZ730-750-755-765-770-775-081600-
/O.CON.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
321 AM EST THU JAN 8 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING. 

* PEAK WINDS: NORTH TO NORTHEAST AROUND 30 KNOTS WITH FREQUENT
  GUSTS OF 35 TO 40 KNOTS...HIGHEST OFFSHORE. WINDS WILL SUBSIDE
  THIS MORNING BUT REMAIN AT ADVISORY LEVELS THROUGH THE DAY.

* PEAK SEAS: 9 TO 11 FEET OCCASIONALLY UP TO 14 FEET OFFSHORE. 5
  TO 7 FEET NEARSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

08-LAMERS
162 
WHUS72 KTAE 081449
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
949 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

GMZ730-750-755-765-770-775-082230-
/O.CAN.KTAE.GL.W.0001.000000T0000Z-150108T1500Z/
/O.CON.KTAE.SC.Y.0002.150108T1500Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
949 AM EST THU JAN 8 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING.

* PEAK WINDS: NORTHEAST 20 TO 25 KNOTS EARLY...BECOMING AROUND 15 KNOTS
  LATE THIS AFTERNOON.

* PEAK SEAS: 7 TO 10 FEET OCCASIONALLY UP TO 11 FEET...SUBSIDING
  TO 4 TO 6 FEET OCCASIONALLY UP TO 7 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
010 
WHUS72 KTAE 082053
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
353 PM EST THU JAN 8 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

GMZ730-750-755-765-770-775-090000-
/O.CON.KTAE.SC.Y.0002.000000T0000Z-150109T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
353 PM EST THU JAN 8 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: EAST 15 TO 20 KNOTS EARLY.

* PEAK SEAS: 6 TO 8 FEET OCCASIONALLY UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 10:54 AM EST, 5 hours 26 minutes earlier.

Area forecast discussion, Jan 7, 10:54 AM EST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1054 AM EST Wed Jan 7 2015

...Arctic Air Will Surge Into The Area Tonight...

.Near Term [Through Today]...

A ridge of surface high pressure peaking at around 1060mb lies over
the western edge of the Dakotas and will slide southeastward through
the day. This strong ridge is causing a tight pressure gradient
just off to our northwest. A dry cold front was analyzed stretching
across western Tennessee, extreme northwestern Mississippi,
southern Arkansas, and into eastern Texas. This cold front is most
easily found looking at the wind speeds and gusts and the slight
shift in its direction. As it moves southeastward, we can expect
gusty winds from the northwest to increase this afternoon and into
the evening. Highs today will be in the low to mid 50s in southeast
Alabama, southwest Georgia, and the Florida Panhandle, upper 50s to
low 60s in the Florida Big Bend and south central Georgia.

&&

.Aviation...

[Through 12Z Thursday] VFR conditions will prevail today and
tomorrow with gusty winds from the northwest increasing in speed
through the period. Expect frequent gusts to around 15 kts today,
increasing to the 20-25 kt range late this afternoon. Overnight
tonight, gusts are still expected to range from 20-30 kts.

&&

.Prev Discussion [323 AM EST]...

.Short Term [Tonight Through Friday]...

A good overview of the present synoptic situation across the CONUS
is provided in the 300 AM EST "near term" discussion. The shallow
arctic air mass will begin to arrive mostly after sunset this
evening. Temperatures should quickly plummet in the evening. For
hourly temperature trends, we followed close to the SREF mean as
there was very tight clustering amongst the 22 members (all of the
members were basically within 1-2 degrees of the ensemble mean).
By 12Z Thursday, we should still be situated well within a fairly
strong pressure gradient between a ~1040mb high near Memphis, and
~1023mb MSLP near Miami on the southern edge of the pressure
gradient. This should keep overnight winds breezy, and for that
reason we trended the forecast toward raw model guidance as MOS
tends to struggle handling temperatures with shallow arctic air
masses. Greater mixing (due to stronger winds) keeps the low
temperatures warmer than they would otherwise be. It should still
be sufficiently cold for a widespread hard freeze, so the Hard
Freeze Watch was upgraded to a warning everywhere.

However, the combination of breezy winds and chilly temperatures
should produce wind chills below 20 degrees across most, if not
all, of the area. Considering all the available model guidance,
the probability of reaching those wind chill values is quite high
across much of our area except perhaps the eastern Florida Big
Bend counties. Even using the warmest guidance with the weakest
winds (00Z MET, not the most likely scenario) produces a minimum
wind chill of 20 at TLH. For that reason, we have issued a Wind
Chill Advisory for the entire area. The official forecast calls
for a minimum wind chill of 14 degrees at TLH; for perspective,
sub-15 degree wind chills have only occurred in 5 of the past 15
years at the TLH airport. Therefore, it would be unusual to see
wind chills this low but it still happens on average every few
years. It would not be out of the question to see some single
digit wind chills across the far northern part of our area.

On Thursday, MOS guidance is likely too warm as it is probably
continuing to struggle with the very shallow nature of the arctic
air mass. We trended towards a raw model blend for the highs,
albeit not quite that cold, which yields highs from the upper 30s
across the far north to the low-mid 40s elsewhere. This would be
around 20 degrees below normal. It should be a sunny day, so there
is the other possibility it could be a little warmer than we have
indicated. Expect a slow recovery in the morning, though, from the
cold conditions around sunrise. We are only indicating temps
rising above freezing between 10 AM and 1 PM EST across the area.
Another hard freeze is possible on Thursday Night, but for now we
will hold off on any headlines for that.

.Long Term [Friday Night Through Tuesday Night]...

The global models take a mid-upper level low currently spinning
near Baja California, and eject that across the Southern U.S. in
some fashion this weekend into early next week. The overall flow
pattern aloft should become more zonal or west-southwesterly over
the region. This should promote a trend of moderating temps, but
also a return of rain chances from Saturday Night through Tuesday.
At this time it appears to be too stable for thunderstorms.

.Marine...

Model consensus shows sustained winds reaching the 28-30 knot
range across much of the coastal waters overnight. Gusts should be
higher than that by around 5 knots or so, raising the possibility
of gale force gusts over much of the waters. Although the gust
values are forecast to be very close to the 34kt criteria, making
it a more marginal situation, we feel the chances are high enough
to warrant a Gale Warning. After collaboration with surrounding
offices, the warning was issued for all of the coastal waters
legs, including the nearshore zones. Winds and seas will begin to
subside later on Thursday as high pressure builds in.

.Fire Weather...

A very dry air mass is expected to arrive overnight, lingering
through Thursday and only gradually moderating to end the week.
However, the air mass will be quite cold and that could preclude
any critically low RH durations. Of more concern today through
Thursday will be gusty winds resulting in marginally high
dispersion indices (75-80), especially across Alabama and Georgia
this afternoon. Overnight, dispersion indices will likely not fall
below 40 as gusts are expected to remain in the 20-25 mph range.
Dispersions will climb once again on Thursday to near 70 in spots
as gusts gradually weaken. Moisture will increase through the
weekend ahead of our next frontal system, with no hazardous fire
weather conditions expected this weekend into early next week.

.Hydrology...

The Apalachicola River at Blountstown will be at minor flood for
several days. Otherwise, no additional rainfall is expected
across the region until at least the weekend.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   58  22  42  24  56 /   0   0   0   0  10
Panama City   57  25  43  32  54 /   0   0   0   0  10
Dothan        51  19  38  23  50 /   0   0   0   0  10
Albany        52  20  39  22  51 /   0   0   0   0  10
Valdosta      57  22  42  24  54 /   0   0   0   0  10
Cross City    62  25  45  28  58 /   0   0   0   0  10
Apalachicola  59  25  44  33  56 /   0   0   0   0  10

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Warning from 2 AM EST /1 AM CST/ to 11 AM EST /10 AM
     CST/ Thursday for Calhoun-Coastal Bay-Coastal Dixie-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Lafayette-Leon-Liberty-Madison-South Walton.

     Wind Chill Advisory from 2 AM EST /1 AM CST/ to 11 AM EST /10 AM
     CST/ Thursday for Calhoun-Coastal Bay-Coastal Dixie-Coastal
     Franklin-Coastal Gulf-Coastal Jefferson-Coastal Taylor-
     Coastal Wakulla-Gadsden-Inland Bay-Inland Dixie-Inland
     Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
     Wakulla-Lafayette-Leon-Liberty-Madison-South Walton.

     Hard Freeze Warning from 9 PM this evening to 10 AM CST Thursday
     for Central Walton-Holmes-Inland Walton-Jackson-Washington.

     Wind Chill Advisory from 9 PM this evening to 10 AM CST Thursday
     for Central Walton-Holmes-Inland Walton-Jackson-Washington.

GA...Hard Freeze Warning from 10 PM this evening to 11 AM EST
     Thursday for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-
     Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-
     Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

     Wind Chill Advisory from 10 PM this evening to 11 AM EST
     Thursday for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-
     Colquitt-Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-
     Lee-Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-
     Terrell-Thomas-Tift-Turner-Worth.

AL...Hard Freeze Warning from 9 PM this evening to 10 AM CST Thursday
     for Coffee-Dale-Geneva-Henry-Houston.

     Wind Chill Advisory from 9 PM this evening to 10 AM CST Thursday
     for Coffee-Dale-Geneva-Henry-Houston.

GM...Gale Warning from 7 PM this evening to 10 AM EST Thursday for
     Apalachee Bay-Coastal waters From Ochlockonee River to
     Apalachicola FL out to 20 NM-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

NEAR TERM...MOORE
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...MOORE
MARINE...LAMERS
FIRE WEATHER...HARRIGAN
HYDROLOGY...FOURNIER

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:23 AM ESTWind Chill AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more35 hr
Jan 7, 2:29 AM ESTHard Freeze WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more35 hr
Jan 7, 2:34 AM ESTGale WarningTAE31 hr
Jan 7, 3:33 PM ESTRed Flag WarningTAECoffee, Dale, Geneva, Henry, Houston27 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.